# SDR USAA920081352

- Difficulty date: July 3, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR Q3 CHECK NR 03C10753060/011, LEVEL 2 CORROSION ON "Z" ANGLE, BS328, WL208.1.  REPLACED "Z" ANGLE, BS328, WL208.1 IAW B737 SRM 53-60-15. (B)
